# SDR IPXA2018091033767

- Difficulty date: August 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, CORROSION ON SEAT TRACK OF MAIN DECK FLOOR STRUCTURE AT STA 1487, NEAR LBL 11.33. REPAIR IAW EO B747-5310-69800-A.
